# SDR 97ZZZM624

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP BADLY CORRODED INBOARD END OF FLAP.  CUT OUT CORRODED AREA 4.375 INCH BY 2.625 INCH.  FABRICATED FILLER FROM 7075-T8 .083 4.375 INCH BY 2.625.  FABRICATED ANGLE FROM 7075 T6 2.75 INCH BY .375 INCH.  FABRICATED NEW ATTACH ANGLE FROM 2024 T-325 INCH BY 1.25 INCH BY .75 INCH.  INSTALLED REPAIRS IAW EO 97-458.
